# SDR COM60400

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: B9731651
- Condition: Inop
- Location: Rt Engine
- Part time: 4,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FUEL SHUTOFF VALVE WILL NOT CLOSE WHEN FIRE PUSH SWITCH IS ACTIVATED.  REPLACED FUEL SOV.
